MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EMPOWR CR KNEE; EMPOWR CR KNEETM TIBIAL INSERT, LEFT, SIZE 8, 12MM

ENCORE MEDICAL L.P. EMPOWR CR KNEE; EMPOWR CR KNEETM TIBIAL INSERT, LEFT, SIZE 8, 12MM
Model Number 344-12-708
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 1 year apart.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised item was not returned for examination and the lot number was not provided.To adequately investigate this event, the lot number is necessary.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate the reported device was defective.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient needed a thicker insert due to laxity in the knee.

Brand Name
EMPOWR CR KNEE
Common Device Name
EMPOWR CR KNEETM TIBIAL INSERT, LEFT, SIZE 8, 12MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10482765
Report Number1644408-2020-00706
Device Sequence Number2795624
Product Code JWH
UDI-Device Identifier00190446215356
UDI-Public(01)00190446215356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170573
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number344-12-708
Device Catalogue Number344-12-708
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age66 YR